# SDR CA100901001

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 601R7514785
- Condition: Leaking
- Location: Hydraulic System
- Part time: 34,151 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 2 HYD QTY WENT TO ZERO DURING CLIMB AT FL240.  NR 2 EDP RAN DRY FOR 20 MINS.  R & R HYD PRESSURE HOSE FOR NR2 EDP.  NR2 EDP AND CASE DRAIN FILTER REPLACED DUE TO RUNNING DRY. (SDR 2010082801683/COMA2010081350172).
